Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[5]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:7
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 1 od 1  
2020, vol. 24, br. 1, str. 17-28
Differential sandwich results for Wanas operator of analytic functions
(naslov ne postoji na srpskom)
aUniversity of Al-Qadisiyah, College of Science, Department of Mathematics, Iraq
bVellore Institute of Technology Deemed to be University Vellore, Department of Mathematics, School of Advanced Sciences, India

e-adresaabbas.kareem.w@qu.edu.iq, gmsmoorthy@yahoo.com
Ključne reči: Analytic function; differential subordination; differential superoordination; dominant; subordinant; Wanas operator
Sažetak
(ne postoji na srpskom)
In the present article, we determine some subordination and superordination results involving Wanas operator for certain normalized analytic functions defined in the unit disk U. These results are applied to establish sandwich results. Our results extend corresponding previously known results.
Reference
Alexander, J.W. (1915) Functions which map the interior of the unit circle upon simple regions. Annals of Mathematics, 17(1): 12-12
Al-Oboudi, F.M. (2004) On univalent functions defined by a generalized Sălăgean operator. International Journal of Mathematics and Mathematical Sciences, 2004(27): 1429-1436
Attiya, A. A., Yassen, M. F. (2017) Some Subordination and Superordination Results Associated with Generalized Srivastava-Attiya Operator. Filomat, vol. 31, br. 1, str. 53-60
Bernardi, S.D. (1969) Convex and starlike univalent functions. Transactions of the American Mathematical Society, 135: 429-429
Bulboacă, T. (2002) Classes of first-order differential superordinations. Demonstratio Mathematica, 35(2): 287-292
Cho, N.E., Srivastava, H.M. (2003) Argument estimates of certain analytic functions defined by a class of multiplier transformations. Mathematical and Computer Modelling, 37(1-2): 39-49
Jung, I.B., Kim, Y.C., Srivastava, H.M. (1993) The hardy space of Analytic functions associated with certain one-parameter families of integral operators. Journal of Mathematical Analysis and Applications, 176(1): 138-147
Miller, S.S., Mocanu, P.T. (2000) Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics. New York-Basel: CRC Press, vol. 225
Miller, S.S., Mocanu, P.T. (2003) Subordinants of differential superordinations. Complex Variables, Theory and Application: An International Journal, 48(10): 815-826
Murugusundaramoorthy, G., Magesh, N. (2006) Differential subordinations and superordinations for analytic functions defined by Dziok-Srivastava linear operator. Journal of Inequalities in Pure and Applied Mathematics, 7(4): 1-20
Răducanu, D., Nechita, V.O. (2012) A differential sandwich theorem for analytic functions defined by the generalized Salagean operator. Australian Journal of Mathematical Analysis and Applications, 9(1): 1-7
Rahrovi, S. (2015) Subordination and superordination properties for convolution operator. International Journal of Nonlinear Analysis and Applications, 6(2): 137-147
Seoudy, T.M. (2017) Subordination and superordination results of p-valent analytic functions involving a linear operator. Boletim da Sociedade Paranaense de Matemática, 35(2): 223-234
Sim, Y.J., Kwon, O.S., Cho, N.E., Srivastava, H.M. (2020) Bounds for the Real Parts and Arguments of Normalized Analytic Functions Defined by the Srivastava-Attiya Operator. Journal of Computational Analysis and Applications, 28(4): 628-645
Srivastava, H.M., Attiya, A.A. (2007) An integral operator associated with the Hurwitz-Lerch Zeta function and differential subordination. Integral Transforms and Special Functions, 18(3): 207-216
Srivastava, H.M., Prajapati, A., Gochhayat, P. (2018) Third-order differential subordination and differential superordination results for Analytic functions involving the Srivastava-Attiya operator. Applied Mathematics & Information Sciences, 12(3): 469-481
Srivastava, H.M., Kareem, W.A. (2019) Strong differential sandwich results of l-pseudo-starlike functions with respect to symmetrical points. Mathematica Moravica, vol. 23, br. 2, str. 45-58
Srivastava, H.M., Gaboury, S., Ghanim, F. (2015) A unified class of analytic functions involving a generalization of the Srivastava-Attiya operator. Applied Mathematics and Computation, 251: 35-45
Srivastava, H.M., Juma, A.S., Zayed, H.M. (2018) Univalence conditions for an integral operator defined by a generalization of the Srivastava-Attiya operator. Filomat, 32(6): 2101-2114
Srivastava, H.M., Gaboury, S. (2015) A new class of analytic functions defined by means of a generalization of the Srivastava-Attiya operator. Journal of Inequalities and Applications, 39(1): 1-15
St, G., Sălăgean (1983) Subclasses of univalent functions. Lecture Notes in Mathematics, 1013: 362-372
Swamy, S.R. (2012) Inclusion properties of certain subclasses of analytic functions. International Mathematical Forum, 7(36): 1751-1760
Uralegaddi, B.A., Somanatha, C. (1992) Certain classes of univalent functions. u: Srivastava H. M.; Own S. [ur.] Current Topics in Analytic Function Theory, Singapore: World scientific, 371-374
Wanas, A.K. (2019) New Differential Operator for Holomorphic Functions. Earthline Journal of Mathematical Sciences, 2(2): 527-537
Wanas, A.K., Majeed, A.H. (2018) Differential sandwich theorems for multivalent analytic functions defined by convolution structure with generalized hypergeometric function. Analele Universitatii din Oradea. Fascicola matematica, XXV (2): 37-52
 

O članku

jezik rada: engleski
vrsta rada: članak
DOI: 10.5937/MatMor2001017K
objavljen u SCIndeksu: 21.05.2020.
Creative Commons License 4.0